MathSciNet Relay Station
MathSciNet bibliographic data
MR1658032 81P15 (81-05)
Weihs, Gregor; Jennewein, Thomas; Simon, Christoph; Weinfurter, Harald; Zeilinger, Anton Violation of Bell's inequality under strict Einstein locality conditions. Phys. Rev. Lett. 81 (1998), no. 23, 5039–5043.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement